# SDR KNNA2012101001

- Difficulty date: October 10, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N870AG
- Make and model: Boeing 7374Y0
- Aircraft serial: 23870
- Aircraft time: 51,071 hours, 40,313 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083111
- Condition: Stuck
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CAPT MACH A/S INDICATOR STUCK AT 450KTS ON TAKEOFF ROLL.  RESET BREAKER & OPS CHECKED OK.
